I've been taking mirtazapine (15mg) for about seven weeks and my doctor recently started me on 50mg Sertraline (on the 8th day today) and I feel beyond terrible. So so anxious, like I need to escape my own head but I can't. Can anyone help?
Sertraline making me feel terrible. Can anyone help?
Question posted by Philw64 on 3 Dec 2021
Last updated on 4 December 2021 by WildcatVet
Ironically, antidepressant/anxiolytics can potentially, as a side effect, cause increased anxiety temporarily for a couple of weeks.
"Common (1% to 10% of users): Agitation, anxiety, nervousness"
Two things you could discuss with your doctor are a dosage decrease to 25mg for a while to help your metabolism adjust more easily to the medication or possibly a mild sedative to use for a few days until the sertraline starts to kick in.
You should always report side effects to your doctor anyway so give them a call, okay?
Best regards and I hope you're improving quickly.
So sorry to hear that. I also take mirtazapine and sertraline. It does take at least two weeks for the sertraline to settle into your system. Those two weeks can be tough. Try getting outside, walking. Yoga can help also. Try to ride it out. I kept a journal and wrote everything down. It can help you determine when the meds start working. Good luck.
anxiety, mirtazapine, sertraline, doctor
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.